Advertisement

Reactions Weekly

, Volume 1697, Issue 1, pp 194–194 | Cite as

Immunosuppressants/infliximab/triamcinolone

Various toxicities: 4 case reports
Case report
  • 57 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a retrospective case series, two men aged 61 and 69 years and two adult women [ages at the time of reactions onset not stated] were described, who developed various toxicities during treatment with methylprednisolone, prednisolone, azathioprine, ciclosporin, mycophenolate mofetil, triamcinolone or infliximab [not all routes, dosages and outcomes stated; duration of treatments to reactions onset not stated].

Case 1: A 61-year-old man presented with floaters and photopsiae in the right (R) eye. Further evaluation revealed panuveitis in the right eye with multifocal choroiditis in a pattern absolutely typical of sympathetic uveitis. He was treated with a pulsed IV methylprednisolone three doses of 1g each, prednisolone 1.5 mg/kg and azathioprine, which caused a significant...

Reference

  1. Jones N. Sepsis During Immunosuppression for Sight-threatening Uveitis: The Flip side. Ocular Immunology and Inflammation 26: 324-327, No. 2, 17 Feb 2018. Available from: URL: http://doi.org/10.1080/09273948.2016.1205633 - United KingdomCrossRefPubMedGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Personalised recommendations